This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Thanks for the information Brian and Terry.
I am in somewhat similar position to you, Brian, in that I also had only one isolated injection of Zoladex 10.8mg about 12 to 13 months ago.
So it has had nine to ten months to vacate my system to date.
The most noticeable change is the absence of hot flashes.
My problem is compounded by a heart condition which I understand would not lend itself to the use of cialis or viagra in conjunction with heart meds.
So I assume I will just have to cross my fingers in regard to a positive change in the libido and ED department.
As Terry said I may be one of the few to whom it never returns.
Just get your testosterone level measured. It will show as soon as the Zoladex has stopped working. The Zoladex 10.8 is the 3 month dose which does seem to have a longer lasting effect (beyond it's stated time) than the one month dose. There are two factors that effect when your testosterone will go back up. How long the drug is in your blood, and after it is no longer in your blood, how long the receptors take to repair themselves. This is why "how long it takes before your Testosterone goes back up again" can be quite variable from person to person.